# SDR AU970450

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28R-201T
- Engine: Cont TSIO360F
- Propeller: Hartzl BHCC2YF2
- System (JASC): 7602 · Mixture Control
- Part: Cable
- Condition: Stuck
- Location: Mixture Control
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MIXTURE CONTROL CABLE STUCK - CABLE RUNS ADJACENT TO TURBOCHARGER - THROTTLE CABLE AND PROPELLER CONTROL CABLES ALSO RUN ADJACENT TO THE TURBOCHARGER
